Existence results for embedded minimal surfaces of controlled topological type, III
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 1, p. 165-167
@article{ASNSP_1987_4_14_1_165_0,
     author = {Jost, J\"urgen},
     title = {Existence results for embedded minimal surfaces of controlled topological type, III},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {1},
     year = {1987},
     pages = {165-167},
     zbl = {0681.49039},
     mrnumber = {937541},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_1_165_0}
}
Jost, Jürgen. Existence results for embedded minimal surfaces of controlled topological type, III. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 1, pp. 165-167. http://www.numdam.org/item/ASNSP_1987_4_14_1_165_0/

[1] J. Jost, Existence results for embedded minimal surfaces of controlled topological type, I, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. 13 (1986), pp. 15-50. | Numdam | MR 863634 | Zbl 0619.49019

[2] J. Jost, dto., II, 13 (1986), pp. 401-426. | Numdam | MR 881099 | Zbl 0669.49024

[3] M. Grüter, S. Hildebrandt and J.C.C. Nitsche, On the boundary behaviour of minimal surfaces with a free boundary which are not minima of the area, Manuscripta Math. 35 (1981), pp. 387-410. | MR 636464 | Zbl 0483.49037

[4] J. Jost, On the regularity of minimal surfaces with free boundaries in Riemannian manifolds, Manuscripta Math. 56 (1986), pp. 279-291. | MR 856366 | Zbl 0601.49028

[5] W. Meeks and S.T. Yau, The classical Plateau problem and the topology of three-dimensional manifolds, Top. 21 (1982), pp. 409-442. | MR 670745 | Zbl 0489.57002

[6] W. Meeks and S.T. Yau, The existence of embedded minimal surfaces and the problem of uniqueness, M.Z. 179 (1982), pp. 151-168. | MR 645492 | Zbl 0479.49026

[7] J. Sacks and K. Uhlenbeck, The existence of minimal immersion of 2-spheres, Ann. Math. 113 (1981), pp. 1-24. | MR 604040 | Zbl 0462.58014

[8] M. Struwe, On a free boundary problem for minimal surfaces, Inv. Math. 75 (1984), pp. 547-560. | MR 735340 | Zbl 0537.35037